# SDR AALA202407085443

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 45,278 hours, 17,788 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR NOT ARMING CORRECTLY SHOWS ORANGE IN ARMED POSITION MESSAGE CHECK DOOR PRESSURE ON PANEL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
